Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4174
Title: On Polynomial Approximation of Entire Functions with Index-Pair (p, q)
Authors: Kasana, H. S.
Kumar, D.
Keywords: extremal polynomialstransfinite diameterLagrange interpolation polynomialindex-pair and proximate order
Issue Date: 2003
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Source: H. S. Kasana, D. Kumar, "On polynomial approximation of entire functions with index-pair (p, q)", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 35 (2003), pp. 49–59.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
35 (2003)
Abstract: 
In this paper we have studied interpolation errors for
functions in C(E), the normed algebra of analytic functions on
a compact set E. The lower (p, q)-order and generalized lower
(p, q)-type have been characterized in terms of these approximation errors. Finally, we have derived necessary conditions for
f $ \in C(E)$ to be extended to an entire function of perfectly regular
(p, q)-growth with respect to a proximate order.
Type: Article
URI: http://hdl.handle.net/10077/4174
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.35 (2003)

Files in This Item:
File Description SizeFormat
KasanaKumarRendMat35.pdf119.13 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

817
checked on Jul 6, 2022

Download(s) 50

413
checked on Jul 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.